# SDR 20010406CW007

- Difficulty date: February 15, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N767EA
- Make and model: Cessna 402B
- Aircraft serial: 402B1244
- Engine: Cont TSIO520*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 0820009
- Condition: Cracked
- Location: Lt & Rt Wing
- Part time: 9,522 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF AIRCRAFT,  FOUND CRACKS IN LEFT AND RIGHT UPPER WING SKINS APPROXIMATELY 5 IN TO 6 INCHES IN LENGTH FORWARD OF WING BAGGAGE LOCKER AND AFT OF FIREWALL OVER CENTER RIBS AT WING STATIONS 57.50.  THIS AREA IS NORMALLY COVERED BY NACELLE PANEL AND CRACKS WERE SEEN FROM UNDERSIDE IN WHEEL WELLS.  LANDING GEAR SIDE BRACES ATTACH TO RIB IN THIS AREA AND CRACKS MAY BE CAUSED BY FATIGUE AND HARD LANDINGS.
